

HOSTS & FEDERATIONS SUMMIT 2024

Olympic Museum, Quai d'Ouchy 1, 1006 Lausanne, Switzerland

17 - 20 June











Sponsors, Enhanced & VIP Ticket Holders

Please be aware that the categories mentioned above are provided as guidelines in the programme to suggest the areas where you can benefit the most. However, some parts of the programme are accessible only to certain groups. Therefore, please refer to the information provided for each section to determine whether you are eligible to access it.

PRE CONFERENCE: 17 JUNE

15:00 - 17:00

Tour of the City of Lausanne



Movenpick Hotel Lausanne Pick Up

Join a captivating and immersive tour of Lausanne, the Olympic Capital, where you'll discover the city's hidden gems, fascinating history, and breathtaking beauty. The tour will take you on a journey through the city's winding streets, past charming cafés, picturesque plazas, and impressive landmarks.

18:00 - 20:30

Rights Holder Networking Evening



TBC

An exclusive evening social event at one International Federation headquarters before the commencement of the Summit. As a Sponsor, VIP or Enhanced ticket holder, you'll have the opportunity to mingle with other attendees and are invited to meet Summit delegates in a relaxed and intimate setting.

18:00 - 20:30

Informal Drinks Reception —

Movenpick Hotel Lausanne

Standard delegates are invited to a meet at the Movenpick Hotel hosted by Major Events International (MEI). You will be greeted with a warm welcome and offered complimentary drinks on your first round. This is a great chance to connect and network with other delegates and establish new connections.

DAY 1: 18 JUNE

08:15 - 09:00

Networking Breakfast



2nd Floor, Coubertin Room, Olympic Museum | 45 mins

A networking opportunity over breakfast at the prestigious Coubertin Room. This event is specially designed for our esteemed sponsors, VIPs, and Enhanced ticket holders, offering you a chance to connect with like-minded individuals and build valuable relationships.

08:30 - 09:00

Registration & Networking -

2nd Floor, Olympia Room, Olympic Museum | 45 mins

Upon your arrival, please make your way to the ground floor where the main reception is located to collect your badge which will grant you access to the Summit. From there, head towards the Olympia Room where the exhibitors and refreshments are located.

09:00 - 09:30

Keynote Welcome

Ground Floor, Auditorium | 30 mins

A respected Rights Holder will deliver the keynote address to set the tone for the event and provide valuable insights into the day's topics.

09:35 - 09:55

The Use of Fan Engagement & Technology to fuel ROI 🛑

Ground Floor, Auditorium | 20 mins

Formula E's presentation focuses on enhancing host city ROI through strategic fan zone placement and activation. By understanding local dynamics, Formula E selects high-traffic areas and landmarks for fan zones. These zones feature immersive experiences like racing simulators and VR exhibits to engage fans. Leveraging digital platforms, Formula E promotes fan zones and encourages user-generated content. Through data analysis, Formula E continuously optimises strategies for maximum ROI. This presentation underscores Formula E's commitment to collaboration, innovation, and data-driven decision-making for successful events and lasting partnerships with host cities.



Matt Roberts Vice President Business Intelligence, Formula E

10:00 - 10:40

Evolution of Esports & Market Growth

Ground Floor, Auditorium | 40 mins

The session will explore the transformative journey of esports from niche gaming competitions to a global phenomenon. The panel will delve into the significant milestones, technological advancements, and key players that propelled its market expansion, alongside the emergence of the Olympic Esports Series.

Event Organisers Closed Door Roundtable

Ground Floor, Lausanne Room | 60 mins

This is a closed-door workshop that has been tailored specifically for sports rights holders. The workshop is designed to provide a deeper understanding of the challenges associated with hosting an event. The session will cover a range of topics, including negotiating with host cities to secure the best possible deal, identifying ways to save money and increase revenue, and exploring the latest industry trends and best practices.

One-to-One Meetings



Second Floor, Coubertin Room | All Day

As an Enhanced or VIP ticket, you'll have the exclusive opportunity to participate in one-to-one meetings. These meetings are specifically designed to help you make valuable connections with other attendees and are scheduled in advance to ensure that you have plenty of time to prepare and get the most out of each interaction.



10:00 - 10:40

Road to the Olympics

Ground Floor, Auditorium | 15 mins

The presentation will focus on the organisational challenges and triumphs in preparing for the Olympics from an International Federation's perspective. It will detail the journey of being selected by the Local Organising Committee to ensure a sustainable and inclusive event that leaves a lasting legacy.

11:00 - 11:40

Coffee Break

Second Floor, Olympia Room | 40 mins

Meet and network with exhibitors while enjoying tea and coffee. Coubertin Terrace is available for Sponsor, Enhanced, and VIP ticket holders to have conversations outside of pre-arranged meetings.

11:50 - 12:05

Supplier Case Study Sponsored by Citec

Ground Floor, Main Auditorium | 15 mins

The supplier case study is an opportunity for organisations to showcase a successful collaboration with a sports rights holder, detailing the strategic partnership that led to innovative solutions. The session aims to highlight the challenges faced, solutions implemented, and measurable outcomes.



Stefano Manelli, Director, Citec Ingénieurs Conseils



12:10 - 12:50

Disruptive New Event Concepts



Ground Floor, Main Auditorium | 40 mins

New sports will showcase how technological advancements are transforming traditional sports. These organizations will explore ways to engage fans through the use of technology and by adapting game rules and formats to appeal to younger audiences. The focus will be on how creative approaches have driven growth, inclusivity, and excitement in the sports industry.

Sports Presentation – The New Frontier in Experiential Entertainment

Ground Floor, Lausanne Room | 60 mins

From people to pixels, successful event-driven Fan Engagement turns audiences into sports evangelists and brand advocates who will join, grow and support your sports eco-system. Using the best examples from the world of sport and other entertainment markets, we explore how Fan Experience and Sport Presentation coincide to not only raise your sports value but also improve the live event experience for all fans. Covering the key phases and beats of major events, highlighting formulas for creativity and success, current MEI Members and Experts, The Sports Presentation Company (part of the Smyle Group) & Creative Technology will unlock the huge potential of this fast-evolving and attractive sector sharing how it can amplify and grow your sport. Includes:

- Fan Journey & Event Narrative
- Entertainment vs Expectation
- Attracting, competing for and retaining New Audiences in the constantly competitive and changing attention economy
- How to Maximise R.O.X. (Return On Experience)
- Creating New Traditions without losing the spirit of your sport
- 10 Rules of Fan Engagement and a Toolkit for success.

One-to-One Meetings



Second Floor, Coubertin Room | All Day

As an Enhanced or VIP ticket, you'll have the exclusive opportunity to participate in one-to-one meetings. These meetings are specifically designed to help you make valuable connections with other attendees and are scheduled in advance to ensure that you have plenty of time to prepare and get the most out of each interaction.

12:55 - 13:10

Host City Case Study Presentation

Ground Floor, Main Auditorium | 15 mins

This session is for cities to illustrate the planning and execution of a major sporting event, focusing on how the city activated its infrastructure, culture, and community to enhance the experience—additionally detailing the collaborative efforts in logistics, sustainability, and engagement strategies that not only showcased the city's capabilities but also left a lasting legacy.



Andy Friedlander, Founder & Executive **Producer The Sports Presentation** Company



Will Case, Director of Innovation, Creative Technology



13:10 - 14:10

Lunch

Second Floor, Olympia Room | 60 mins

Meet and network with exhibitors while enjoying tea and coffee. Coubertin Terrace is available for Sponsor, Enhanced, and VIP ticket holders to have conversations outside of pre-arranged meetings.

14:15 - 14:55

Environmental, Social, and Governance (ESG) Impact in Sport -

Ground Floor, Auditorium | 40 mins

The session on ESG (Environmental, Social, Governance) impact in sports will delve into how sports organisations are integrating sustainable practices, promoting social responsibility, and ensuring good governance. The panellists will explore case studies on reducing environmental footprints, fostering inclusivity, and ethical management.

Women in Sport



Ground Floor, Lausanne Room | 60 mins

The workshop will address the growth of women's sports, offering insights on involvement opportunities and overcoming challenges. It explored the progress in visibility, funding, and equality while discussing barriers like representation and access. Strategies for advocacy, leadership development, and community support were highlighted to empower participants and advance women's sports.

One-to-One Meetings





Second Floor, Coubertin Room | All Day

As an Enhanced or VIP ticket, you'll have the exclusive opportunity to participate in one-to-one meetings. These meetings are specifically designed to help you make valuable connections with other attendees and are scheduled in advance to ensure that you have plenty of time to prepare and get the most out of each interaction.



15:00 - 15:15

Host City Case Study





Ground Floor, Auditorium | 15 mins

This session is for cities to illustrate the planning and execution of a major sporting event, focusing on how the city activated its infrastructure, culture, and community to enhance the experience—additionally detailing the collaborative efforts in logistics, sustainability, and engagement strategies that not only showcased the city's capabilities but also left a lasting legacy.

15:20 - 15:35

Supplier Case Study Presentation •

Ground Floor, Auditorium | 15 mins

The supplier case study is an opportunity for organisations to showcase a successful collaboration with a sports rights holder, detailing the strategic partnership that led to innovative solutions. The session aims to highlight the challenges faced, solutions implemented, and measurable outcomes.

15:40 - 16:20

Coffee Break

Second Floor, Olympia Room | 40 mins

Meet and network with exhibitors while enjoying tea and coffee. Coubertin Terrace is available for Sponsor, Enhanced, and VIP ticket holders to have conversations outside of pre-arranged meetings.

16:30 - 17:30

Rights Holder Presentations





Ground Floor, Auditorium | 60 mins

The Rights Holder will present their upcoming opportunities for hosting events and highlight the potential for generating revenue. The organisations will also discuss their plans for organising these events, marketing strategies, and sponsorship opportunities. They will emphasise the positive impact these events can have on the host cities' economy and the value they offer to partners.

Host City Presentations to Rights Holders

Ground Floor, Lausanne Room | 60 mins

The focus is on city engagement strategies and event prioritisation, showcasing cities as premier destinations for sports events. Cities will highlight their infrastructure, support services, unique cultural offerings, and criteria for selecting events, such as community impact, sustainability, and legacy benefits. The discussions aimed to foster partnerships aligning with the cities' visions and the rights holders' objectives for mutual success.

One-to-One Meetings



Second Floor, Coubertin Room | All Day

As an Enhanced or VIP ticket, you'll have the exclusive opportunity to participate in one-to-one meetings. These meetings are specifically designed to help you make valuable connections with other attendees and are scheduled in advance to ensure that you have plenty of time to prepare and get the most out of each interaction.



17:30 - 19:00

Informal Networking Drinks •



Second Floor, Coubertin Room and Outside Terrace

Meet and network with exhibitors while enjoying tea and coffee. Coubertin Terrace is available for Sponsor, Enhanced, and VIP ticket holders to have conversations outside of pre-arranged meetings.

19:00 - 21:30

Gala Dinner

Second Floor, Olympia Room

Meet and network with exhibitors while enjoying tea and coffee. Coubertin Terrace is available for Sponsor, Enhanced, and VIP ticket holders to have conversations outside of pre-arranged meetings.

DAY 2: 19 JUNE

08:15 - 09:00

Networking Breakfast





2nd Floor, Coubertin Room, Olympic Museum | 45 mins

A networking opportunity over breakfast at the prestigious Coubertin Room. This event is specially designed for our esteemed sponsors, VIPs, and Enhanced ticket holders, offering you a chance to connect with like-minded individuals and build valuable relationships.

08:30 - 09:00

Registration & Networking -

Ground Floor, Olympic Museum Entrance | 45 mins

Upon your arrival, please make your way to the ground floor where the main reception is located to collect your badge which will grant you access to the Summit, From there, head towards the Olympia Room where the exhibitors and refreshments are located.

09:00 - 09:30

Keynote Welcome

Ground Floor, Auditorium | 30 mins

A respected Rights Holder will deliver the keynote address to set the tone for the event and provide valuable insights into the day's topics.



09:35 - 09:55

Rights Holder Presentation |



Ground Floor, Auditorium | 20 mins

Rights Holder's presentation on the latest and most innovative practices in the industry. They will deliver a detailed presentation on the best practices that have been successful in the past, present, and future.

10:00 - 10:40

Challenges of Hosting Winter Sports -

Ground Floor, Auditorium | 40 mins

This panel will address the challenges cities and rights holders face in hosting winter sports, including climate dependencies, infrastructure demands, and environmental sustainability. Additionally, the economic and logistical hurdles of attracting a global audience and ensuring safety in cold-weather conditions are discussed, alongside strategies to maximise legacy and community benefits post-event.

10:45 - 11:00

Supplier Case Study



Ground Floor, Auditorium | 15 mins

The supplier case study is an opportunity for organisations to showcase a successful collaboration with a sports rights holder, detailing the strategic partnership that led to innovative solutions. The session aims to highlight the challenges faced, solutions implemented, and measurable outcomes.

Event Organisers Closed Door Roundtable (

Ground Floor, Lausanne Room | 60 mins

This is a closed-door workshop that has been tailored **specifically for sports rights holders**. The workshop is designed to provide a deeper understanding of the challenges associated with hosting an event. The session will cover a range of topics, including negotiating with host cities to secure the best possible deal, identifying ways to save money and increase revenue, and exploring the latest industry trends and best practices.

One-to-One Meetings



Second Floor, Coubertin Room | All Day

As an Enhanced or VIP ticket, you'll have the exclusive opportunity to participate in one-to-one meetings. These meetings are specifically designed to help you make valuable connections with other attendees and are scheduled in advance to ensure that you have plenty of time to prepare and get the most out of each interaction.

11:00 - 11:40

Coffee Break

Second Floor, Olympia Room | 40 mins

Meet and network with exhibitors while enjoying tea and coffee. Coubertin Terrace is available for Sponsor, Enhanced, and VIP ticket holders to have conversations outside of pre-arranged meetings.



11:50 - 12:05

Host City Case Study





Ground Floor, Auditorium | 15 mins

This session is for cities to illustrate the planning and execution of a major sporting event, focusing on how the city activated its infrastructure, culture, and community to enhance the experience—additionally detailing the collaborative efforts in logistics, sustainability, and engagement strategies that not only showcased the city's capabilities but also left a lasting legacy.

12:10 - 12:50

How do we Raise Money



Ground Floor, Auditorium | 40 mins

The panel discussion will delve into the realm of sports fundraising, exploring creative strategies beyond traditional sponsorships to achieve financial goals during times of constraints. The session will also highlight the significance of effective storytelling and brand-building to attract potential investors and garner support for rights holders. By sharing valuable insights and knowledge, the panel hopes to inspire new and innovative approaches to sports fundraising that go beyond the conventional methods.

12:55 - 13:10

Rights Holder Presentation



Ground Floor, Auditorium | 15 mins

Rights Holder's presentation on the latest and most innovative practices in the industry. They will deliver a detailed presentation on the best practices that have been successful in the past, present, and future.

13:10 - 14:10

Lunch

Second Floor, Lausanne Room | 60 mins

Meet and network with exhibitors while enjoying tea and coffee. Coubertin Terrace is available for Sponsor, Enhanced, and VIP ticket holders to have conversations outside of pre-arranged meetings.

Innovative Ways to Attract Fans



Ground Floor, Lausanne Room | 60 mins

This session will explore new innovative ways to attract sports fans, focusing on harnessing digital platforms, immersive technologies, and personalised fan experiences. It will highlight the use of social media for interactive content, virtual reality for immersive viewing, and data analytics for customised fan engagement. The discussion will showcase the importance of inclusivity and accessibility in broadening the fan base, along with strategies for community building and leveraging the unique aspects of live sports events to foster a deeper connection with audiences.

One-to-One Meetings



Second Floor, Coubertin Room | All Day

As an Enhanced or VIP ticket, you'll have the exclusive opportunity to participate in one-to-one meetings. These meetings are specifically designed to help you make valuable connections with other attendees and are scheduled in advance to ensure that you have plenty of time to prepare and get the most out of each interaction.



14:20 - 14:35

Host City Case Study



Ground Floor, Auditorium | 15 mins

This session is for cities to illustrate the planning and execution of a major sporting event, focusing on how the city activated its infrastructure, culture, and community to enhance the experience—additionally detailing the collaborative efforts in logistics, sustainability, and engagement strategies that not only showcased the city's capabilities but also left a lasting legacy.

14:40 - 15:20

Power of Para Sports



Ground Floor, Auditorium | 40 mins

The session will focus on the power of para-sports and how they can transform individuals and society. It aims to discuss the increasing visibility and support for para-athletes, highlighting their achievements, breaking stereotypes, and promoting inclusivity. The discussion will also emphasise the significance of accessibility and community engagement and how organisations can play a crucial role in promoting para-sports.

15:25 - 15:40

Rights Holder Presentation



Ground Floor, Auditorium | 15 mins

Rights Holder's presentation on the latest and most innovative practices in the industry. They will deliver a detailed presentation on the best practices that have been successful in the past, present, and future.

15:40 - 16:20

Coffee Break

Second Floor, Olympia Room | 40 mins

Meet and network with exhibitors while enjoying tea and coffee. Coubertin Terrace is available for Sponsor, Enhanced, and VIP ticket holders to have conversations outside of pre-arranged meetings.

Legacy in Sport



Ground Floor, Lausanne Room | 60 mins

Major sporting events can have a long-lasting impact on the economy and society. They often result in improvements to infrastructure, including the construction of new stadiums, transportation upgrades, and expanded accommodation options, which can stimulate the local economy. Additionally, the influx of tourists and media coverage can promote the host city or country as a destination for tourism, increasing future revenue from the industry. However, it's important to consider the potential downsides of hosting such events, such as the displacement of local communities, environmental concerns, and financial burdens. The workshop aims to explore the true meaning of legacy in this context and to address any potential drawbacks.

One-to-One Meetings



Second Floor, Coubertin Room | All Day

As an Enhanced or VIP ticket, you'll have the exclusive opportunity to participate in one-to-one meetings. These meetings are specifically designed to help you make valuable connections with other attendees and are scheduled in advance to ensure that you have plenty of time to prepare and get the most out of each interaction.



16:30 - 16:45

Supplier Case Study



Ground Floor, Auditorium | 15 mins

The supplier case study is an opportunity for organisations to showcase a successful collaboration with a sports rights holder, detailing the strategic partnership that led to innovative solutions. The session aims to highlight the challenges faced, solutions implemented, and measurable outcomes.

16:50 - 17:30

What does the Future of Sports Look Like

Ground Floor, Auditorium | 40 mins

The panel will explore the future of sports and how technology, inclusivity, and sustainability are shaping the sporting landscape. The topics will include promoting equal opportunities across genders and abilities, emphasising the role of emerging sports and e-sports in diversifying the global sports ecosystem, and engaging new audiences.

17:30

Close -

Ground Floor, Auditorium

17:30 - 19:00

Informal Networking Drinks



Meet and network with exhibitors while enjoying tea and coffee. Coubertin Terrace is available for Sponsor, Enhanced, and VIP ticket holders to have conversations outside of pre-arranged meetings.

Host City Presentations to Rights Holders

Ground Floor, Lausanne Room | 60 mins

The focus is on city engagement strategies and event prioritisation, showcasing cities as premier destinations for sports events. Cities will highlight their infrastructure, support services, unique cultural offerings, and criteria for selecting events, such as community impact, sustainability, and legacy benefits. The discussions aimed to foster partnerships aligning with the cities' visions and the rights holders' objectives for mutual success.

One-to-One Meetings



Second Floor, Coubertin Room | All Day

As an Enhanced or VIP ticket, you'll have the exclusive opportunity to participate in one-to-one meetings. These meetings are specifically designed to help you make valuable connections with other attendees and are scheduled in advance to ensure that you have plenty of time to prepare and get the most out of each interaction.

DAY 3: 20 JUNE

Registration & Networking • 09:00 - 09:30 Second Floor, Olympia Room, | 30 mins Welcome 09:30 - 09:45 Second Floor, Olympia Room, | 15 mins Rights Holder Presentation — 09:50 - 10:05 Second Floor, Olympia Room, | 15 mins Rights Holder Presentation 10:10 - 10:25 Second Floor, Olympia Room, | 15 mins Rights Holder Presentation 10:30 - 10:45 Second Floor, Olympia Room, | 15 mins Rights Holder Presentation — 10:50 - 11:05 Second Floor, Olympia Room, | 15 mins Break 11:05 - 11:35 Second Floor, Coubertin Room, | 30 mins Rights Holder Presentation • 11:40 - 11:55 Second Floor, Olympia Room, | 15 mins

Rights Holder Presentation • 12:00 - 12:15 Second Floor, Olympia Room, | 15 mins Rights Holder Presentation • 12:20 - 12:35 Second Floor, Olympia Room, | 15 mins Rights Holder Presentation • 12:40 - 12:55 Second Floor, Olympia Room, | 15 mins **Summit Close & Lunch** 12:55 - 14:00 Second Floor, Olympia Room, | 15 mins

15:00 - 19:00

Informal Boat Trip to Evian, France
Second Floor, Olympia Room

